My husband started on 1.5 mg of Vraylar and within days the positive impacts were great.- improved speech, initiative, and interest. He has been diagnosed with Abulia. After 2 weeks, the insomnia started and the positive impacts faded. Same time he had to make the decision to take medical leave (emotional decision) and he got a cold. Any insight on reduced impacts or interaction between events?
Hi, Javaphin! The problem may be with your husband's dosage. 1.5mg is the lowest dose of Vraylar and may be increased to effect to a maximum of 6mg/day.
I'd recommend consulting with his doctor about a possible dosage adjustment. Of course, without the distraction of work obligations he may also be feeling the symptoms of his abulia more acutely.
Best regards and wishes for a happy and healthy New Year. Wildcat
- Vraylar Information for Consumers
- Vraylar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vraylar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2010 • 1 answer
Posted 22 Sep 2016 • 1 answer
Posted 10 Dec 2017 • 1 answer
Posted 6 Mar 2018 • 0 answers
Posted 2 days 9 hours ago • 0 answers